# SDR SWAA2021050367539

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 25,582 hours, 11,397 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB FWD UPPER SLIDER SEAL CRACKED / REMOVED AND REPLACED LEFT HAND HORZ. UPPER FWD SLIDING SEAL PER AMM 53-31-31
